# SDR 2007UALA00790

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N341UA
- Make and model: Boeing 737322
- Aircraft serial: 24245
- Aircraft time: 53,110 hours, 28,825 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Condition: Failed
- Location: Recirc Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIRC FAN ABOVE 7 IS GRINDING & HAS A BURNING ODOR.  [SUP 05-29-07]  RECIRCULATION FAN INOP.  REPLACED RECIRCULATION FAN AND FILTER.  UNIT HAD BAD BEARINGS. REPLACED BEARING AND BALANCED ROTOR AND IMPELLER.
